Alert archive / Pennsylvania / High Wind Watches in 2007

High Wind Watch 1, NWS State College, PA

December 22, 200733 counties in Pennsylvania

NWS State College, PA issued this high wind watch at Dec 22, 2007, 9:28 PM EST for 33 counties in Pennsylvania. It took effect at Dec 23, 2007, 12:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 22, 2007, 9:28 PM EST (02:28 UTC)
In effect from
Dec 23, 2007, 12:00 PM EST
Expired
Dec 23, 2007, 3:39 AM EST
In force
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 230228
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
928 PM EST SAT DEC 22 2007

...STRONG WINDS ARE POSSIBLE SUNDAY AFTERNOON THROUGH SUNDAY EVENING...

.A SHARP COLD FRONT WILL CROSS PENNSYLVANIA SUNDAY AFTERNOON AND
EVENING. STRONG TO POTENTIALLY DAMAGING WIND GUSTS MAY IMMEDIATELY
PRECEDE AND FOLLOW THE PASSAGE OF THE FRONT...AS WIND SPEEDS
GREATER THAN 60 MPH JUST A FEW THOUSAND FEET ABOVE THE GROUND MAY MIX
TO THE GROUND ALONG AND BEHIND THE FRONT.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-231030-
/O.NEW.KCTP.HW.A.0001.071223T1700Z-071224T0300Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
928 PM EST SAT DEC 22 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MIDDAY SUNDAY THROUGH SUNDAY
EVENING.

A STRONG COLD FRONT WILL CROSS THE STATE ON SUNDAY AFTERNOON...
ACCOMPANIED BY LOCALLY HEAVY RAINFALL AND WIND GUSTS IN EXCESS OF
40 MPH. ALONG AND IMMEDIATELY BEHIND THE COLD FRONT...WIND GUSTS
MAY EXCEED 60 MPH FOR A TIME. THIS COULD LEAD TO SPORADIC POWER
OUTAGES DUE TO DOWNED TREE LIMBS...AND DAMAGE TO OUTDOOR OBJECTS
INCLUDING HOLIDAY DECORATIONS AND LIGHT WEIGHT LAWN ORNAMENTS.

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR DAMAGING
WINDS TO DEVELOP IN THE MENTIONED AREAS. IF DAMAGING WINDS BECOME
IMMINENT...A HIGH WIND WARNING WILL BE ISSUED.

$$

DEVOIR/TYBURSKI
1 follow-up statement
000 
WWUS71 KCTP 230839
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
339 AM EST SUN DEC 23 2007

...STRONG WINDS ARE POSSIBLE SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

.A SHARP COLD FRONT WILL CROSS PENNSYLVANIA LATER THIS MORNING AND
THIS AFTERNOON. STRONG TO POTENTIALLY DAMAGING WIND GUSTS MAY
IMMEDIATELY PRECEDE AND FOLLOW THE PASSAGE OF THE FRONT...AS WIND
SPEEDS GREATER THAN 60 MPH JUST A FEW THOUSAND FEET ABOVE THE
GROUND MAY MIX TO THE GROUND ALONG AND BEHIND THE FRONT. THE
SHOWERS COULD BRING SOME HIGH WINDS TO THE SURFACE. A SEVERAL HOUR PERIOD
OF STRONG GUSTY IS EXPECTED AFTER THE FRONT MOVES TO OUR EAST.

PAZ024-033-231645-
/O.UPG.KCTP.HW.A.0001.071223T1700Z-071224T0300Z/
/O.NEW.KCTP.HW.W.0002.071223T1700Z-071224T0700Z/
CAMBRIA-SOMERSET-
339 AM EST SUN DEC 23 2007

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 2 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM EST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

HIGH WINDS ARE EXPECTED TODAY AND THIS EVENING. WINDS TO NEAR 60
MPH ARE POSSIBLE...MAINLY BEHIND THE COLD FRONT AND IN THE HIGHER
ELEVATIONS OF CAMBRIA AND SOMERSET COUNTIES. THE HIGH WIND WARNING
IS MAINLY FOR LOCATIONS OVER 1500 FEET IN ELEVATION.

LOWER ELEVATIONS SHOULD SEE WIND GUSTS MAINLY IN THE 35 TO 55 MPH
RANGE. THE STRONGEST WINDS ARE MOST LIKELY AFTER THE FRONTAL
PASSAGE.


STRONG WINDS CAN BLOW LOSE ITEMS AROUND. SECURE GARBAGE PALES AND
OTHER LOSE ITEMS TO INCLUDE HIGH PROFILE CHRISTMAS LAWN
DECORATIONS. HIGH WINDS CAN ALSO DOWN LIMBS AND WIRES CAUSING
SPORADIC POWER OUTAGES.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE
OUTDOOR OBJECTS. THE HIGH WINDS MAY TOPPLE TREES...DOWN POWER
LINES AND DAMAGE SOME STRUCTURES.

$$

PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046-
049>053-056>059-063>066-231645-
/O.UPG.KCTP.HW.A.0001.071223T1700Z-071224T0300Z/
/O.NEW.KCTP.WI.Y.0006.071223T1700Z-071224T0700Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
339 AM EST SUN DEC 23 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 2 AM EST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS ARE EXPECTED MAINLY ALONG AND AFTER THE PASSAGE OF
THE COLD FRONT. WIND GUSTS OF 35 TO 55 MPH ARE POSSIBLE.

STRONG WINDS CAN BLOW LOSE ITEMS AROUND. SECURE GARBAGE PALES AND
OTHER LOSE ITEMS TO INCLUDE HIGH PROFILE CHRISTMAS LAWN
DECORATIONS. HIGH WINDS CAN ALSO DOWN LIMBS AND WIRES CAUSING
SPORADIC POWER OUTAGES.


A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN EXPOSED
LOCATIONS. GUSTY WINDS COULD ALSO CAUSE SOME MINOR PROPERTY
DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this high wind watch went out at Dec 22, 7:36 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Dec 22, 7:36 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EST SAT DEC 22 2007

.SYNOPSIS...
A STRONG SURFACE HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL KEEP
A LOT OF LOW CLDS AND A FEW SHOWERS AROUND TONIGHT...ALONG WITH
SOME AREAS OF DRIZZLE. A STRONG STORM SYSTEM MOVING ACROSS THE
GREAT LAKES ON SUNDAY WILL BRING A MILD DAY TO THE AREA ON SUNDAY
WITH SHOWERS AND EVEN A CHANCE OF A THUNDERSTORM. A STRONG UPPER-
LEVEL SHORT WAVE WILL MOVE THROUGH THE REGION LATE SUNDAY AND
EARLY MONDAY...BRINGING ANOTHER SHOT OF COLDER AIR AND GUSTY WINDS
TO THE AREA. AN AREA OF HIGH PRESSURE SHOULD TAKE CONTROL OF THE
WEATHER AGAIN ON TUE AND FOR MOST OF THE COMING WEEK. ANOTHER
STORM TRACKING ACROSS THE LAKES LATE IN THE WEEK WILL BRING A CHC
OF RAIN TO THE AREA FOR NEXT SATURDAY.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
A STRONG SURFACE ANTICYCLONE TO OUR NORTHEAST IS KEEPING LOW-
LEVEL COLD AIR ENTRENCHED OVER THE REGION. WARMER SOUTHEAST WINDS
RUNNING OVER THIS COLD AIR IS MAINTAINING THE LOW CLOUDS. LIGHT
DRIZZLE IS POSSIBLE ALL EVENING...BUT MOST PLACES WILL NOT HAVE
ANY. SOME THINNER SPOTS IN THE LOW CLOUDS ARE ALONG THE BORDER AND
IN NRN MD...AND COULD WORK INTO THE FAR SRN COUNTIES. TEMPS WILL
HOLD OR RISE SLIGHTLY FOR THE EVENING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SUNDAY/...
WARMER AIR TRIES TO WORK DOWN FROM ABOVE TONIGHT...AND SHOULD KEEP
TEMPS STATIC AND GRADUALLY PUSH THEM HIGHER. TEMPERATURES SHOULD
PEAK LATE SUN MORNING OR EARLY AFTERNOON IN THE WEST AND MID-
AFTERNOON IN THE EAST AS A STRONG FRONT MOVES THROUGH THE REGION.
FROPA SHOULD BE AROUND 18Z IN THE WEST AND 22-23Z IN THE EAST.
EXPANDED THE COVERAGE OF CHC OF THUNDER MENTIONS IN THE GRIDS TO
INCLUDE MOST OF THE REGION...WITH ELEVATED INSTABILITY PRESENT
OVER MUCH OF THE REGION FOR A SHORT TIME.

THE FRONT ALSO HAS THE SHARP N-S LOOK OFTEN ASSOCIATED WITH NARROW
COLD FRONTAL RAIN BANDS. THIS SUGGESTS MOST OF THE RAIN WILL BE A
FEW HOURS EITHER SIDE OF THE COLD FRONT. IT IS ALSO A WORRY FOR
SEVERE WIND GUSTS RIGHT ALONG THE FRONT IF WE CAN MANAGE ANY SORT
OF SFC INSTABILITY. MOST LIKELY THE COLD AIR DAMMING WILL KEEP
HOLDING ON AND THE INVERSION WILL KEEP GUSTS FROM MAKING IT DOWN
TO THE SFC.

MOST OF THE SIGNIFICANT RAIN SHOULD OCCUR DURING THE DAYLIGHT
HRS...WITH SREF MEMBERS SHOWING AROUND 1 INCH OF QPF. THIS MAY
COMBINE WITH 1-2 INCHES OF WATER EQUIV ON THE GROUND IN SLEET/SNOW
PACK TO MAKE SOME SMALLER STREAMS RISE TO NEAR BANKFULL ON SUNDAY
EVENING. THE LARGER RIVERS AND STREAMS CAN HANDLE THAT RUNOFF
EASILY WITHOUT FLOODING.

RAIN COULD END RAPIDLY AS THE COLD FRONT PASSES...AND MAY TURN TO
SNOW SHOWERS IN THE NORTHWEST AND WESTERN MOUNTAINS BY NIGHTFALL.

GRADIENT WINDS ARE OUR OTHER MAJOR CONCERN. BUT...MIXING DOWN HIGH
WIND GUSTS AHEAD OF THE COLD FRONT IS NOT A USUAL THING IN
CENTRAL PA. SOME OF THE RIDGE TOPS MAY GET GUSTY BEFORE THE FRONT
BUT MOST OF THE GUSTY WINDS WILL WAIT UNTIL BEHIND THE FRONT LATE
SUN...AND SUN NIGHT...AS WINDS IN THE LOW LEVELS ALIGN BETTER. FOR
NOW...WILL HOLD GUSTS TO LESS THAN 40 KTS...BUT WE COULD EASILY
SEE ADVISORY GUSTS FOR THE NORTHERN AND WESTERN MTS LATE SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
AN INTERESTING SYSTEM FOR SUNDAY. RIGHT NOW...IT LOOKS LIKE THE
MOISTURE WILL NOT QUITE PHASE WITH THE DYNAMICS...THUS WHILE A
RUMBLE OF THUNDER WILL BE POSSIBLE...IT WILL BE BORDERLINE FOR
SEVERE STORMS. RIGHT NOW...HAVE GUSTY WINDS IN FCST FOR LATE
SUNDAY AFT...INTO THE FIRST PART OF MONDAY. MAY NEED A WIND
ADVISORY AT SOME POINT...BUT IT STILL MAINLY A THIRD PERIOD EVENT.

A DRY SLOT WILL BRING A QUICK END TO THE RAIN SUNDAY EVENING. MUCH
OF THE AREA WILL BE DRY OVERNIGHT...EXCEPT FOR THE FAR N...WHERE
BANDS OF LAKE EFFECT WILL SET UP LATE ON A STRONG WEST FLOW.

WINDS WILL SLOWLY SHIFT MORE TO THE NW LATE MONDAY...THUS KEPT
A CHC OF SNOW SHOWERS IN FOR MONDAY NIGHT...BUT THIS WILL BE
LIMITED...AS THE BEST DYNAMICS ARE LIFTING OUT BY THEN.

ON CHRISTMAS DAY AN AREA OF HIGH PRESSURE MOVES INTO THE REGION
FROM THE SOUTHWEST. THIS SHOULD REDUCE THE SNOW SHOWER ACTIVITY IN
NW PA AND CLEAR OUT THE SKIES IN THE SOUTH.

THIS ARE OF HIGH PRESSURE SHOULD REMAIN OVER THE REGION WEDNESDAY
PRODUCING A MAILY DRY AND PARTLY SUNNY DAY. A WEAK FRONT MOVES
OVER THE REGION ON THURSDAY. MOST MREF MEMBERS SHOW LITTLE OR NO
PRECIPITATION WITH THIS SYSTEM. FOR NOW...LEFT POPS CLOSE TO WHAT
WAS THERE.

DID CUT OUT PCPN FOR THU NIGHT AND FRIDAY...AS THIS WEAK SYSTEM
MOVES OUT...AND WE ARE AHEAD OF THE NEXT SYSTEM. ALSO MREFS ARE
DRY FOR THIS PERIOD.

HPC AND MREFS SHOW ANOTHER SYSTEM NEXT WEEKEND SIMILAR TO THIS
WEEKEND...SO WENT WITH CHC OF RAIN ON SAT.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
REALTIVELY WARMER SOUTHERLY WINDS WILL INCREASE AS A FRONT
APPROACHES THE AREA. NEAR THE SURFACE...SOUTHEAST WINDS WILL KEEP
COOLER AIR TRAPPED SO LLWS WILL BE COMMON. WINDS FROM 170-180
DEGREES UP TO 40KTS ARE POSSIBLE FROM FL020 AND UP OVERNIGHT.
THESE WINDS WILL MIX DOWN DURING THE DAY SUNDAY AS THE FRONT
APPROACHES MAKING FOR QUITE A TURBULENT DAY.

IFR CLOUDS WILL CONTINUE OVERNIGHT AS LOW LEVEL MOIST AIR IS
TRAPPED UNDER THE BRISK WINDS ALOFT. ALSO...AS MILDER AIR DOES
MAKE ITS WAY TO THE SURFACE...IT WILL OVERRUN LINGERING SLEET AND
SNOW COVER. FOG IS POSSIBLE OVER THE HIGHER ELEVATION FIELDS.

MOST OF THE RAIN ON SUNDAY SHOULD BE CONFINED TO THE FEW HOURS
CLOSEST TO THE COLD FRONTAL PASSAGE...WHICH SHOULD BE AROUND
18-19Z IN THE WEST AND 22-23Z IN THE FAR EASTERN COS.

BEHIND THE FRONT LATER SUN INTO SUN NIGHT...THE SFC WINDS WILL
TURN WESTERLY...INCREASE AND BECOME QUITE GUSTY. THE WESTERLY
UPSLOPE FLOW WILL KEEP LOWER CIGS AND PERHAPS SOME -SHSN IN THE
HIGHER TERRAIN SITES OF KBFD/KJST BUT REMAINDER OF CWA WILL
TRANSITION BACK TO VFR FOR MONDAY AND TUESDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM/MARTIN
NEAR TERM...DANGELO/RXR
SHORT TERM...DANGELO
LONG TERM...MARTIN
AVIATION...DANGELO/RXR/TYBURSKI
Hazardous weather outlook, Dec 22, 5:25 AM EST, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 AM EST SAT DEC 22 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-231030-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
525 AM EST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION SUNDAY...BRINGING
THE POTENTIAL FOR STRONG GUSTY WINDS WINDS. THERE COULD BE SOME
STRONG WINDS ALONG THE RIDGES SUNDAY AHEAD OF THE FRONT SUNDAY
MORNING AND AFTERNOON. STRONG GUSTY WINDS ARE EXPECTED OVER THE ENTIRE
REGION BEHIND THE COLD FRONT SUNDAY EVENING THROUGH MONDAY
MORNING.

A HIGH WIND WATCH MAY BE ISSUED SHOULD CONDITIONS SUGGEST IT IS
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:39 AM ESTHigh Wind WarningCTPAdams, Bedford, Blair, Cambria, Centre, Columbia and 17 more15 hr
Dec 23, 3:39 AM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more17 hr

Nearby

High Wind Watches in Pennsylvania, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.